# SDR CAL960113

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1142
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION ON WEB AND FLOOR SUPPORT STRUCTURE UNDER BRACKET AT AFT SERVICE DOOR AREA, FS 1142.  THE CORRODED AREAS WERE REMOVED AND REPAIRS WERE INSTALLED IAW SRM 53-01, FIGURE 2, SHEET 3 AND 4.  (M)
